# SDR ASAA2017033120303

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 13,671 hours, 4,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED IN CRUISE. GROUNDED - YES. NO FAULTS ON INLET OR EXHAUST SRADA. ACCOMPLISHED PACK/ZONE TEMP BITE TEST, REF AMM 21-61-00-700-806-002. NO FAULTS. SYSTEM RETURNED TO SERVICE AND OPS CHECKS NORMAL.
